# SDR COM60507

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT BULKHEAD VERY HOT TO TOUCH.  FOUND LAVATORY WATER HEATER OVERHEATING.  DISABLED WATER HEATER AND PLACED ON DEFERRED MAINTENANCE LIST.
